# SDR IPXA2022103187691

- Difficulty date: October 17, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 70,224 hours, 18,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CFWD CARGO DOOR AFT LWR SILL AREA EXISTING REPAIR HAS A GOUGE.REPAIRED FWD CARGO DOOR AFT LWR SILL AREA EXISTING REPAIR IAW VT-SAA EA 011-5330-01-A9740 REV I/R AND UPS EO MD11-5330-85131-A DATED 10/28/2022 (MINOR)
